# SDR SWAA2013012511871

- Difficulty date: January 18, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 21,293 hours, 12,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY INTERCOSTAL ANGLE BS 767 TO 787 RIGHT BELOW SHIELD CORRODED AT NUT PLATE.  REMOVED AND REPLACED ANGLE IAW SRM.
